Those anti-depressants have all sorts of side effects from nausea to hair loss. I went on one a few years back, and after a week or two of being on it, started to develop a rash on my arms and part of my chest. Sure enough one of the side-effects of that med was “possible skin rashes.” So I went to the dermatologist and he said he didn’t know if it was the anti-depressant or not but I had “the heartbreak of psoriasis.” And he gave me a topical cream and after a while the stuff went away.
I went to the dermatologist at the end of the summer for my yearly visit. I had been struggling with some crud along the side of my nose. I thought maybe it was dry skin or maybe my new glasses had some stuff in the pads that rest by the sides of the nose that was toxic. I wondered about that because the guy who fitted me for my new glasses had acted pretty suspiciously (though I won’t go into that now). The dermatologist said, no it was psoriasis and renewed my topical cream.
I applied it for a while and the rash went away. I don’t know if the cream helped or not. Psoriasis is a genetic complaint and appears related to stress. I don’t remember any stress going away. But maybe it did. Then the rash came back. Maybe stress from the world economic situation or something or maybe because I am trying to withdraw from an anti-depressant…I don’t know.
So now we are in this motel because we were kicked out of our condo for plumbing repair. And yesterday I clean my teeth but it tastes real funny, and I look down and see a tube of the topical cream for my skin rash in my left hand. I conclude on the basis of that and the funny taste that I just brushed my teeth with a topical cream designed to salve the “heartbreak of psoriasis.”
So now I am pretty sure I have poisoned myself possibly to death. But I rinse like crazy and spit repeatedly and then clean my teeth over and over with toothpaste and not topical cream and the label of the topical cream does not say poisonous or avoid swallowing or anything. I wait around to see if I will have stomach spasms. But nothing happens though one side of my tongue feels a little numb, maybe from the topical cream or maybe from my having brushed it too vigorously.
That’s how things are lately. I brush my teeth with topical cream and I can’t remember where anything is. As I was waiting to see if I got stomach spasms, I got a call from my dentist, saying where was I? Since I was supposed to be at the dentist at 11 but now it was 11:30. It was for a teeth cleaning. I said I was sorry and maybe I had missed their message because I was not at home but in a motel. They said it was OK. So now I go in tomorrow at 10 if I can remember to do it. About an hour after I scheduled the new appointment I had to call back because I couldn’t remember if the new appointment was for 11 on the 10th or at 10 on the 11th. I think you can understand my confusion.
Thanks for the laugh!